Citation

BibTex format

@article{Liebeck:2002:10.1016/S0021-8693(02)00001-7,
author = {Liebeck, MW and Shalev, A},
doi = {10.1016/S0021-8693(02)00001-7},
journal = {JOURNAL OF ALGEBRA},
pages = {95--113},
title = {Bases of primitive linear groups},
url = {http://dx.doi.org/10.1016/S0021-8693(02)00001-7},
volume = {252},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1016/S0021-8693(02)00001-7
EP - 113
PY - 2002///
SN - 0021-8693
SP - 95
TI - Bases of primitive linear groups
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/S0021-8693(02)00001-7
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000177962500008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 252
ER -